This is Dr. David
I see you have some acne on your thighs as well
you should ask your doctor to check you for polycystic ovarian syndrome which can cause skin acne, weight gain, excessive hair growth and hormone skin changes which can cause your skin to become darker.
I don't see signs of an STD.
skin darkening in the thighs can be due to hormone changes in your body.
ask your doctor to check your estrogen and androgen and thyroid and cortisol levels to see if they are normal.
let me know if you have other questions.
if done for now, please leave positive rating above the chat box so I can get credit for helping you today
we only get credit for helping clients after positive feedback
you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions
here is my website if you need to reach me again:
Thanks for using JustAnswers.com